advertisement
Question
Posted by: revel | 2007/06/11

help me please

Hi there, last week i was diagnosed with bipolar and have being taking some meds, Epilim and another as well and the odd tranquilizer but even when i'm not on a tranquilizer i feel as if i can bearly walk i dont have ANY energy.Please help me

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Dear Revel
Epilim can have the following side effects: nausea, vomiting, diarrhoea and constipation, fatigue, sedation, problems with walking, problems with talking and other symptoms of incoordination. Please discuss this with your psychiatrist as they may need to reduce the dosages a bit.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement